# SDR AALA202504217956

- Difficulty date: April 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 67,811 hours, 28,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19387
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE LIGHTS DID NOT ILLUMINATE DURING SLIDE DEPLOYMENT TEST. REMOVE AND REPLACED SLIDE.
